RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 6  


An algorithm for inverting non-singular matrices with guaranteed accuracy
S. A. Shishkin
783
Partially approximate systems of linear algebraic equations
A. S. Mechenov
790
The solution of the continuous optimal decomposition problem with incomplete initial data
E. M. Kiseleva, N. Z. Shor
799
An iterative method of solving two-stage discrete stochastic programming problems with additively separable variables
I. L. Averbakh
810
A method of finding the eigenvalues and eigenfunctions of a self-conjugate differential problem
A. A. Abramov
819
A piecewise-constant approximation of the solutions of multidimensional weakly singular integral equations
G. M. Vainikko
832
The dynamics of a spherical mixing zone in a stratified fluid and its acoustic radiation
V. A. Gushchin, A. N. Kopysov
850
Regularization of a boundary value problem of diffraction by a semi-transparent grating of bars of arbitrary cross-section with Dirichlet boundary condition
Yu. I. Krutin', Yu. A. Tuchkin, V. P. Shestopalov
864
An exact solution of the relativistic Klein–Gordon wave equation
V. A. Volodin, A. M. Khapaev
877
A mathematical model of a varyzone semiconductor diode with re-emission
I. P. Gavriljuk, V. L. Makarov, N. A. Rossokhataya
887
Mathematical modelling of the propagation of intensively radiating shock waves
Yu. N. Kiselev, I. V. Nemtchinov, V. V. Shuvalov
901

Scientific communications
Computing the eigenvalues of skew-symmetric matrices
Kh. D. Ikramov
922
Stability estimates for solutions of some conditionally well-posed problems over a set of functions satisfying a Hölder condition
S. L. Logunov
925
Numerical implementation of the boundary-value problem method for the regularization of ill-posed problems
M. A. Alshansky, I. V. Mel'nikova, A. Yu. Freiberg
929
An implicit approximation of the equations of motion of the Darwin's model of a plasma
L. V. Borodachev
934
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020